Yeast infections with iud’s?

Female Forum Forums Getting Started Introductions Yeast infections with iud’s?

This topic contains 2 replies, has 3 voices, and was last updated by  TestDummyCO 4 weeks, 1 day ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #196617

    Hi ladies, I am having the hardest time with these things. I’ve gone to my gynecologist and nothing works so I’m started to wonder if it’s my Mirena. I’ve had it for 2 years. Has anyone else experienced this? It’s ruining my “life” (if you get my drift) and I get MARRIED IN 5 MONTHS. Thanks in advanced. 🙂

    #196626

    Taking certain forms of birth control can cause an imbalance of estrogen bringing on a yeast infection, and often times progesterone-only contraceptives like the Depo Provera shot, the Mirena IUD, the Skyla IUD, and the Nexplanon implant can cause this problem.

     

    i currently get a depo provera injection every two months and use vaginal boric acid capsules to avoid yeast infections.

    #196630

    I’m lucky in that I’ve never experienced a yeast infection.  I had two Mirena IUDs, back to back, for a total of 10 years.  They didn’t pose a problem for me.  That’s not to say that Bunny isn’t correct.   All women are different and react differently to various medications.  As Bunny suggests, you and your gynecologist should look into alternatives.

    1 member liked this post:
Viewing 3 posts - 1 through 3 (of 3 total)

Get involved in this discussion! Log in or register now to have your say!